# SDR QXEA200800692

- Difficulty date: June 25, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 25,677 hours, 36,770 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Sticking
- Location: Cockpit Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FLIGHT 2077 - COCKPIT DOOR HARD TO OPEN AND CLOSE.  MAINTENANCE FOUND LATCH STICKY.  CLEANED AND LUBED LATCH.  CHECKS GOOD.  RETURNED TO SERVICE.  NO PARTS.  (A)
